Suboptimal Bilinear Routh Approximant for Discrete Systems

[+] Author and Article Information
Younseok Choo

School of Electronic, Electrical and Computer Engineering, Hong-Ik University, Sam34 Sinan-Ri Jochiwon-Eup Yeongi-Gun Chungnam, Korea 339-701yschoo@wow.hongik.ac.kr

J. Dyn. Sys., Meas., Control 128(3), 742-745 (Nov 21, 2004) (4 pages) doi:10.1115/1.2234495 History: Received December 21, 2003; Revised November 21, 2004

Recently an improved bilinear Routh approximation method has been suggested for the order reduction of discrete systems. In the method, the last α and β parameters of a reduced model were replaced by new parameters so that the impulse response energy of an original system is also preserved in the reduced model without destroying the stability preserving and time-moments matching properties. In this paper a new and simple improvement is proposed from which one can find a suboptimal bilinear Routh approximant. Compared to the previous result, the approach of this paper has an advantage that the improvement is always guaranteed.

Copyright © 2006 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In